# SDR UALA2012090504998

- Difficulty date: September 4, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 45,161 hours, 18,466 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATIC PORT AREA AFT OF FWD CARGO DOOR HAS TWO TOOL MARK CREASES IN THE STATIC PORT CRITICAL AREA THAT ARE WITHIN ALLOWABLE LIMITS.  PERMANENT REPAIR WAS ACP'D BY BLENDING AND VERIFYING BOTH CREASES ARE CRACK FREE WITH HFEC REF ECRA 5311-01564.  A TEST FLIGHT WAS ACP'D TO VALIDATE THE AERODYNAMIC DATA PROVIDED TO ADR1, ADR2, AND ADR3.  NO ADDITIONAL ACTION REQUIRED.  OK TO ARCHIVE REF ECRA 5311-01564.  PARTS:  NONE NEEDED.
